# SDR 95UAL900240

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7460U
- Make and model: Boeing 727222
- Aircraft serial: 21914
- Engine: Pwa JT8D15
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543109
- Condition: Cracked
- Location: Nr 1l
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD, DUE TO CAPTAIN'S WINDSHIELD CRACKED.  REPLACED CAPTAIN'S NR 1L WINDOW.
